# SDR CA060421014

- Difficulty date: April 16, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 4157T43P01
- Part serial: WCP0104W
- Condition: Sticking
- Location: 4th Stage
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT V1 ON TAKEOFF, SMOKE AFT LAV WARNING ILLUMINATED.  CONTINUED TAKEOFF, DECLARED EMERGENCY AND RETURNED TO ORD.  4TH STAGE SHUTOFF VALVE FOUND DEFECTIVE.  VALVE REPLACED AND OPS CHECK GOOD.
